# SDR UPS97222513

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 306-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON BOTTOM OF CREASE BEAM SUPPORTS AROUND FLOOR PANEL HOLES STA 306-344 LBL 58 WL 207. CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED REPAIR PER SRM'S 53-10-1, 51-30-02, 51-20-1, 51-10-02.
